# SDR ASAA9580062

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5240 · Service Doors
- Part: Cusp Web
- Condition: Corroded
- Location: Aft Svc Door
- Part time: 28,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CUSP WEB AT AFT SERVICE DOOR WAS FOUND CORRODED AND WORN.  REPLACED CUSP MEMBRANE PER EA 5320-01203.  (W)
